Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 268929, 16 pages
http://dx.doi.org/10.1155/2011/268929
Research Article

Rough Set Approach to Approximation Reduction in Ordered Decision Table with Fuzzy Decision

1School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China
2School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China

Received 13 May 2011; Accepted 24 August 2011

Academic Editor: Peter Wolenski

Copyright © 2011 Xiaoyan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoyan Zhang, Shihu Liu, and Weihua Xu, “Rough Set Approach to Approximation Reduction in Ordered Decision Table with Fuzzy Decision,” Mathematical Problems in Engineering, vol. 2011, Article ID 268929, 16 pages, 2011. https://doi.org/10.1155/2011/268929.